Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking levitra for erectile dysfunction. Started getting headache and dizziness. Do I need cardio exam?

Dec 2014
User rating for this question
Answered by

Practicing since : 2007
Answered : 2801 Questions
60 yr. old male. Recent ED problems. Doc gave me sample of Levitra 20mg. Took 1/2 (10mg) and the results were amazing. Had a 24 hr. light headache after & a little dizziness which may have been postural hypotension.
Question: Do I need a cardio exam before continuing to use Levitra? My height is 6'-4" & weight is 245.
Good General Health as far as I know.
Also taking Testosterone Cypionate 200mg IM once every two weeks. Free T level is currently only 245.
Posted Wed, 17 Apr 2013 in Erectile Dysfunction
Answered by Dr. Seikhoo Bishnoi 22 minutes later

Welcome to Health Care Magic

You are a 60 year old male with history of adult ADD and is currently on Adderall 40 mg, Duloxetine 30 mg, Clonazepam 0.5 mg tablets. You are other wise healthy with good height and weight of 245 pounds. The weight and height are giving your BMI of 29.8 which is in over weight range.

Levitra is Vardanafil, which is a PDE-5 Inhibitor. It cause improvement in erection by improving Nitric Oxide concentration. It is a safe drug but proper cardiac evaluation is advised in persons of >50 year age. You suffered hypotension with its first dose, and your BMI is also high so I will advise you to go for proper cardiac evaluation before taking it. If cardiac examination comes normal then you can take it. Testosterone cypionate will also improve the symptomatology but it usually take time to show its full effect.

If you have more questions you can ask again in follow up.

Dr. Seikhoo Bishnoi, MD
(Consultant Psychiatrist)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor